# SDR CA080225002

- Difficulty date: January 22, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Roller
- Part number: 83260024101
- Condition: Seized
- Location: Nlg
- Part time: 8,236 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER RETRACTING LANDING GEAR ON TAKEOFF, NOSE GEAR AMBER DOOR LIGHT REMAINED ILLUMINATED. CONDUCTED CHECKS IAW QRH (LANDING GEAR DOOR MALFUNCTIONS) UNABLE TO RECTIFY PROBLEM, RETURNED TO BASE WITH LANDING GEAR EXTENDED FOR NORMAL APPROACH AND LANDING. INSP OF THE AC BY MAINT AFTER RETURN OF THE AC TO THE TERMINAL DETERMINED THAT THE NLG DOORS WERE CLOSED BUT THE CORRESPONDING INDICATION WAS OF AN UNSAFE CONDITION. FUNCTIONAL CHECK OF THE NLG DOORS AND INDICATING SYS CARRIED OUT. THE ALTERNATE RELEASE ROLLER TRIPPING ARM BRG WAS DISCOVERED TO BE SEIZED AND THE CLEARANCE BETWEEN THE ROLLER AND OB TOGGLE LINK OUT OF ADJUSTMENT. ROLLER PN 83260024-101 WAS REPLACED AND THE ALTERNATE RELEASE CABLE ADJUSTED IAW THE AC MM 32-35-00. NLG DOOR PROXIMITY SENSOR GAP ADJUSTED IAW AC MM 32-61-50. LANDING GEAR EXTENSION AND RETRACTION CHECKS CARRIED OUT IAW AC MM 32-30-01 NO FURTHER FAULT EVIDENT. THE AC WAS RETURNED TO SERVICE. (TC NR 20080225002)
